MAUDE Adverse Event Report: Pride Mobility Products Corporation Pride Mobility Products; Vehicle, Motorized 3-Wheeled

Pride Mobility Products Corporation Pride Mobility Products; Vehicle, Motorized 3-Wheeled
Model Number Go Go Endurance AL+ (SC54ALX)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The provider alleges the consumer alleges they charged the unit overnight and disconnected from the charger, put the battery pack, on the scooter, put it in drive, put the key in the ignition, turned it on the battery pack allegedly caught fire sparked and smoked.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon inspection, it was determined that no fire occurred at the output pins of the battery terminals.Measurements taken at the receiving side of the battery red+ and black- terminals confirmed a short circuit between the pins on the unit side.Further investigation traced the short circuit to the tiller harness.An assembly mounting screw had been driven through the harness during the assembly, causing damage to the wiring and creating a direct short.This condition resulted in the thermal event at the battery terminal output pins when battery was placed on unit.

Brand Name
Pride Mobility Products
Common Device Name
Vehicle, Motorized 3-Wheeled
Manufacturer (Section D)
Pride Mobility Products Corporation
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
+1(800)800-8586
MDR Report Key50081571
Report Number2530130-2026-01371
Device Sequence Number10253060
Product Code INI
UDI-Device Identifier00606509300858
UDI-Public00606509300858
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGo Go Endurance AL+ (SC54ALX)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown